# SDR AALA961032

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT WING FORWARD SPAR, CORROSION ON VERTICAL STIFFENER FSS 255.  REPLACED STIFFENER PER SRM 51-10-4.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
